# SDR QMLA2013072913106

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N911NM
- Make and model: Bell 429
- Aircraft serial: 57031
- Aircraft time: 1,178 hours, 3,022 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 429015100123
- Part serial: A811
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,178 hours, 3,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AWC CHECK, FOUND BLUE MAIN ROTOR BLADE CRACKED AT TIP CAP BLADE JUNCTION.  CRACK STARTS AT L/E PROCEEDING TO REAR OF BLADE ALONG TOP OF BLADE .3750".
